# SDR 2005UALA01172

- Difficulty date: October 20, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Aircraft time: 50,643 hours, 27,989 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 280-348
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR RT INNER CORD UNDER FLOOR PANEL IS CORRODED, FROM BS 280 TO 348 WL 208.1 RBL 54.  REMOVED AND REPLACED CREASE BEAM AND DRAIN PAN REF SRM 51-40-02.
